Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

High BP. Taking buspar, lisinopril. Sufficient?

does buspar help lower blood pressure? i take buspar but lately my blood pressure has been alittle high, i was prescribed lisiniprol but i dont like how it makes me feel. I thought about taking an extra half a buspar in the morning and at night, my dr has told me that would be ok, I was wondering if it would help with my blood pressure
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Friend
thanks for writing to healthcare-magic
BUSPAR or buspiron is an anxiety lowering drug and as such is not a drug meant to lower your blood pressure primarily. if you are not feeling well with lisinopril, please discuss it with your physician and tell him what you find wrong with it. some effects may go with time too. but do not increase dose of buspiron on your own. moreover even if you could not tolerate lisinopril , there many more proper BP lowering drugs which can be tried rather than using buspiron. so discuss it out and take an appropriate medication. i wonder if buspiron is OTC drug in your country!
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor